# SDR IPXA2019073045091

- Difficulty date: July 18, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 75,887 hours, 15,868 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7116501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C LT WING FUEL TANK ACCESS PANEL 536AB LANDING HAS 2 CRACKED FASTENER HOLES. REPAIRED CRACKED LT WING FUEL TANK ACCESS PANEL 536AB LANDING 2EA FASTENER HOLES IAW SRM 57-20-02 REPAIR 5. (MINOR)
